# SDR SWAA2019060333232

- Difficulty date: May 31, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,690 hours, 24,785 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 030707610
- Condition: Faulty
- Location: Lt Fuel Boost
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION/DECLARED EMERGENCY,  ON CLIMBOUT WE GOT A RAPID 1500 LB IMBALANCE - LEFT TANK SHOWED LESS FUEL WITH FULL AVAILABLE IN CENTER TANK - CROSSFEED OPERATED NORMALLY - FF NORMAL LANDED WITH 16.0 FUEL - WE COULD FEEL THE IMBALANCE ON LANDING.   R&R L/H STR FUEL BOOST PUMP AS A PRECAUTIONARY PER AMM.
